MathSciNet Relay Station
MathSciNet bibliographic data
MR1106280 (93a:60050) 60F17 (60B10 60K35)
Chen, Dong Ching A uniform central limit theorem for nonuniform $\phi$-mixing random fields. Ann. Probab. 19 (1991), no. 2, 636–649.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement